# SDR RAIA201801300002

- Difficulty date: January 30, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 42,386 hours, 38,583 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Condition: Loose
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED LEAK IN FLT, WHILE CLIMBING THROUGH 13,000 FEET.  QRH PERFORMED, NO CHANGE.  SECURED A LOOSE TEMP SENSOR ON THE DUCT FORWARD OF THE NR 2 PRE COOLER. OPS CHECKED GOOD.
